Alert archive / Colorado / Tornado Warnings in 2014

Tornado Warning 79, NWS Denver/Boulder, CO

July 14, 2014Elbert County, Lincoln County, Colorado

NWS Denver/Boulder, CO issued this tornado warning at Jul 14, 2014, 5:11 PM MDT for Elbert County, Lincoln County, Colorado. It was in force for 23 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 14, 2014, 5:11 PM MDT (23:11 UTC)
Expired
Jul 14, 2014, 5:34 PM MDT
In force
23 min
Issued by
NWS Denver/Boulder, CO
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.5 in

Counties Elbert County, CO, Lincoln County, CO

The radar

The Pueblo radar (KPUX), 44 km from the middle of the area, began a volume at 23:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 14, 5:30 PM MDTTSTM WND DMG3 Se Rush, CO12-14 FT DIAMETER STORAGE TANK BLOWN 150 FEET. 3 TREES BLOWN DOWN. 4-5 FT HAIL DRIFTS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 14, 12:59 PM MDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 11.2 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2014-07-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 369 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2014-07-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 6 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
369 J/kg
Mixed-layer CIN
-111 J/kg
Mixed-layer LCL
1411 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
6 m²/s²
0-3 km storm-relative helicity
54 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

346 
WFUS55 KBOU 142311
TORBOU
COC039-073-142345-
/O.NEW.KBOU.TO.W.0079.140714T2311Z-140714T2345Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE DENVER CO
511 PM MDT MON JUL 14 2014

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHEASTERN ELBERT COUNTY IN EAST CENTRAL COLORADO...
  SOUTHWEST LINCOLN COUNTY IN EAST CENTRAL COLORADO...

* UNTIL 545 PM MDT
    
* AT 511 PM MDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
  TORNADO WAS LOCATED 5 MILES SOUTHEAST OF RUSH...OR 36 MILES
  SOUTHWEST OF LIMON...MOVING NORTHEAST AT 10 MPH.

  HAZARD...TORNADO AND PING PONG BALL SIZE HAIL. 

  SOURCE...RADAR INDICATED ROTATION. 

  IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
           SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. 
           DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE 
           DAMAGE IS LIKELY. 

* LOCATIONS IMPACTED INCLUDE...
  KUTCH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A
VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND
PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3874 10406 3892 10406 3902 10398 3884 10372
      3868 10398
TIME...MOT...LOC 2311Z 220DEG 10KT 3880 10401 

TORNADO...RADAR INDICATED
HAIL...1.50IN

$$

BARJENBRUCH
2 follow-up statements
494 
WWUS55 KBOU 142320
SVSBOU

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
520 PM MDT MON JUL 14 2014

COC039-142329-
/O.CAN.KBOU.TO.W.0079.000000T0000Z-140714T2345Z/
ELBERT CO-

520 PM MDT MON JUL 14 2014

...THE TORNADO WARNING FOR SOUTHEASTERN ELBERT COUNTY IS
CANCELLED...
    
THE TORNADIC THUNDERSTORM WHICH PROMPTED THE WARNING IS MOVING MORE 
TO THE EAST AND SOUTHEAST. THEREFORE THE WARNING FOR SOUTHEASTERN 
ELBERT COUNTY HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM MDT MONDAY
EVENING FOR NORTHEAST COLORADO.

LAT...LON 3874 10406 3887 10405 3887 10376 3884 10372
      3868 10398
TIME...MOT...LOC 2319Z 297DEG 15KT 3873 10396 

$$

COC073-142345-
/O.CON.KBOU.TO.W.0079.000000T0000Z-140714T2345Z/
LINCOLN CO-
520 PM MDT MON JUL 14 2014

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 545 PM MDT FOR 
SOUTHWESTERN LINCOLN COUNTY...
    
AT 519 PM MDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED 10 MILES SOUTHEAST OF RUSH...OR 39 MILES SOUTH OF
LIMON...MOVING SOUTHEAST AT 15 MPH.

HAZARD...TORNADO AND PING PONG BALL SIZE HAIL. 

SOURCE...RADAR INDICATED ROTATION. 

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE 
         TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE DAMAGE IS 
         LIKELY. 

THIS TORNADIC THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
WEST CENTRAL LINCOLN COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A
VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND
PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3874 10406 3887 10405 3887 10376 3884 10372
      3868 10398
TIME...MOT...LOC 2319Z 297DEG 15KT 3873 10396 

TORNADO...RADAR INDICATED
HAIL...1.50IN

$$

BARJENBRUCH
972 
WWUS55 KBOU 142334
SVSBOU

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
534 PM MDT MON JUL 14 2014

COC073-142343-
/O.CAN.KBOU.TO.W.0079.000000T0000Z-140714T2345Z/
LINCOLN CO-
534 PM MDT MON JUL 14 2014

...THE TORNADO WARNING FOR WEST CENTRAL LINCOLN COUNTY IS
CANCELLED...
    
THE TORNADO THREAT HAS DIMINISHED...THEREFORE THE TORNADO WARNING HAS
BEEN CANCELLED. HOWEVER...LARGE HAIL AND DAMAGING WINDS REMAIN LIKELY
AND A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR THE AREA.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM MDT MONDAY
EVENING FOR NORTHEAST COLORADO.

LAT...LON 3874 10406 3887 10405 3887 10376 3884 10372
      3868 10398
TIME...MOT...LOC 2331Z 220DEG 10KT 3876 10393 

$$

BARJENBRUCH

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this tornado warning went out at Jul 14, 2:49 PM MDT, 2 hours 22 minutes earlier.

Area forecast discussion, Jul 14, 2:49 PM MDT, 2 hours 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
249 PM MDT MON JUL 14 2014

.SHORT TERM...(THIS EVENING THROUGH TUESDAY)
ISSUED AT 249 PM MDT MON JUL 14 2014

COLORADO WILL REMAIN UNDER NORTHWEST FLOW ALOFT THROUGH TUESDAY.
SCATTERED THUNDERSTORMS HAVE ALREADY BEGUN TO DEVELOP OVER THE
MOUNTAINS AND FOOTHILLS WITH SOME PROPAGATION EXPECTED TO SPREAD
OVER THE PLAINS THROUGH THE EVENING. SEVERE THUNDERSTORM WATCH NOW
IN EFFECT MAINLY FROM DENVER SOUTHWARD THROUGH PARK AND DOUGLAS
COUNTY. SURFACE DEWPOINTS ARE HOLDING IN THE 50S WITH SFC BASED
CAPES UP TO 1500J/KG.

LOW LEVEL FLOW WILL SHIFT MORE SOUTHEAST TO SOUTH OVER NIGHT WITH
EXPECTED DENVER CYCLONE DEVELOPMENT LATER TNT. LOOKS LIKE AN
ACTIVE DAY ON TUESDAY WITH CONTINUED AMPLE SHEAR ALONG WITH
SURFACE BASED CAPES OF 1000-2000J/KG. BEST CHANCE FOR STORMS WILL
AGAIN BE OVER THE FRONT RANGE AND PLAINS...WITH LESSER CHANCES
OVER THE FAR PLAINS. TEMPERATURES WILL BE MAINLY UNCHANGED WITH
READINGS IN THE LOWER TO MID 80S.

.LONG TERM...(TUESDAY NIGHT THROUGH MONDAY)
ISSUED AT 249 PM MDT MON JUL 14 2014

A SHORTWAVE TROUGH WILL BE DROPPING DOWN THE NORTHERN ROCKIES
TUESDAY NIGHT. A SURFACE LOW OVER SOUTHERN WYOMING WILL DROP SOUTH
INTO SOUTHERN COLORADO WITH A TROUGH MOVING EAST ACROSS THE
PLAINS. QG LIFT OVERHEAD ALONG WITH PW VALUES OVER 1.25 INCHES AND
CAPES NEAR 1200 J/KG WILL BRING SCATTERED TO NUMEROUS SHOWERS AND
THUNDERSTORMS OVER THE EASTERN PLAINS. SHEAR WILL BE DECREASING
THROUGH THE EVENING SO MAIN THREAT WILL BE HEAVY RAIN AND
HAIL. AS THE UPPER SHORTWAVE TROUGH CONTINUES TO MOVE CLOSER AND
QG LIFT CONTINUES OVERHEAD...SHOWERS AND STORMS WILL LIKELY
CONTINUE THROUGH THE NIGHT OVER THE EASTERN PLAINS.

A COLD FRONT WILL PUSH SOUTH ACROSS THE AREA WEDNESDAY MORNING TO
START STABILIZING THE AIRMASS. WILL STILL LIKELY HAVE SHOWERS
AROUND BUT DECREASING OVER THE EASTERN PLAINS...WHILE UPSLOPE FLOW
WILL INCREASE ACTIVITY OVER THE HIGHER TERRAIN AND ADJACENT
PLAINS. CAPES WILL BE MUCH LOWER HOWEVER COMPARED TO TUESDAY WITH
PW VALUES ABOUT THE SAME...SO EXPECT WEAKER STORMS. TEMPERATURES
WILL BE ABOUT 10 DEGREES COOLER WITH HIGHS BETWEEN 65 AND 75
ACROSS THE AREA. SKIES SHOULDN'T CLEAR TOO MUCH OVERNIGHT... SO LOWS
WEDNESDAY NIGHT WILL REMAIN IN THE 50S OVER THE PLAINS AND 30S AND
40S OVER THE MOUNTAINS.

THE UPPER HIGH OVER MEXICO WILL BEGIN MOVING NORTH THURSDAY AND
CONTINUE THROUGH THE WEEKEND TO BE NEAR THE FOUR CORNERS AREA BY
SUNDAY NIGHT. THIS WILL BRING WARMER AND DRIER WEATHER WITH MAINLY
ISOLATED AFTERNOON AND EVENING CONVECTION OVER THE HIGH TERRAIN.
TEMPERATURES WILL BE AT OR SLIGHTLY ABOVE NORMAL FOR THE WEEKEND.

&&

.AVIATION...(FOR THE TAFS THROUGH 00Z TUESDAY LATE AFTERNOON)
ISSUED AT 249 PM MDT MON JUL 14 2014

STILL EXPECT SCATTERED THUNDERSTORMS THROUGH 01Z THEN AIRMASS
STABILIZING. SURFACE WINDS AT TERMINALS WILL SHIFT FROM EASTERLY
TO SOUTHEAST AND SOUTH OVERNIGHT WITH DEVELOPMENT OF DENVER
CYCLONE EXPECTED. AS CYCLONE MATURES...WINDS WILL SHIFT NORTHWEST
AT BJC AND POSSIBLY LATER AT KDEN/APA PENDING THE MATURITY.
APPEARS AN ACTIVE WEATHER DAY ON TUESDAY AFTERNOON WITH SCATTERED
AFTERNOON THUNDERSTORMS.

&&

.HYDROLOGY...
ISSUED AT 249 PM MDT MON JUL 14 2014

PW VALUES WILL BE JUST UNDER AN INCH TODAY...THEN INCREASING TO
JUST OVER AN INCH ON TUESDAY. THIS WILL LEAD TO STRONG
THUNDERSTORMS WITH HEAVY RAIN. HOWEVER STORM MOTIONS WILL BE
10-15KT WHICH SHOULD KEEP THE OVERALL FLASH FLOOD THREAT LOW
EXCEPT IN BURN AREAS.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...ENTREKIN
LONG TERM...KRIEDERMAN
AVIATION...ENTREKIN
HYDROLOGY...ENTREKIN
Hazardous weather outlook, Jul 14, 10:45 AM MDT, 6 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
1045 AM MDT MON JUL 14 2014

COZ030>051-151645-
JACKSON COUNTY BELOW 9000 FEET-
WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-
GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-
SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-
SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/
GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE
9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-
JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR
CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-
CENTRAL AND SOUTHEAST PARK COUNTY-
LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-
BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD
COUNTY-
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND
ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY-
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-
NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-
CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-
SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-
LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY-
1045 AM MDT MON JUL 14 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.

.DAY ONE...TODAY AND TONIGHT

ISOLATED THUNDERSTORMS WILL CONTINUE TO MOVE SOUTHEAST ACROSS
MORGAN AND WASHINGTON COUNTIES THROUGH NOON. EXPECT BRIEF RAIN AND
GUSTY WINDS WITH THIS SHOWERS.

ADDITIONAL THUNDERSTORMS WILL DEVELOP OVER THE MOUNTAINS AND
FOOTHILLS AROUND NOON...AND SPREAD ONTO THE PLAINS DURING THE
AFTERNOON HOURS. THE STRONGER STORMS MAY PRODUCE A PERIOD OF
HEAVY RAIN WITH UP TO AN INCH IN 30 MINUTES. ONE OR TWO SEVERE
THUNDERSTORMS MAY ALSO DEVELOP ON THE PLAINS WITH LARGE HAIL AND
DAMAGING WINDS THE MAIN THREATS. THE RISK OF FLASH FLOODING IS
LOW.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A CONVERGENCE LINE IS EXPECTED TO SET UP TUESDAY AFTERNOON OVER
THE PLAINS TO BRING A GOOD CHANCE OF SHOWERS AND THUNDERSTORMS
ACROSS THE FORECAST AREA...ESPECIALLY ALONG AND EAST OF THE LINE
FROM FORT COLLINS TO DENVER.  THESE STORMS ARE EXPECTED TO RUN
THROUGH THE AFTERNOON...EVENING AND POSSIBLY THROUGH THE NIGHT AS
A DISTURBANCE PASSES OVERHEAD. A COLD FRONT WILL MOVE INTO THE
AREA WEDNESDAY TO BRING COOLER TEMPERATURES AND MORE STORMS FOR
THE HIGHER TERRAIN AS WELL AS THE ADJACENT PLAINS AND METRO AREAS.
THE MAIN THREAT FROM THE STORMS TUESDAY AND WEDNESDAY WILL BE
LOCALLY HEAVY RAINFALL...THOUGH THE STRONGER STORMS COULD ALSO
PRODUCE HAIL AND STRONG WINDS...ESPECIALLY TUESDAY AFTERNOON AND
EVENING.

THURSDAY THROUGH THE WEEKEND...A DRIER AND WARMER AIRMASS WILL
MOVE INTO THE REGION. TEMPERATURES WILL BE AT OR SLIGHTLY BELOW
SEASONAL NORMALS THROUGH THURSDAY...THEN BACK INTO THE 90S FOR THE
LATTER PART OF THE OUTLOOK PERIOD.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

SWE/KRIEDERMAN

In the hours before

Local storm report, Jul 14, 3:46 PM MDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
346 PM MDT MON JUL 14 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     HAIL             4 NW MASONVILLE         40.52N 105.26W
07/14/2014  M1.00 INCH       LARIMER            CO   PUBLIC

&&

KBOWEN
Local storm report, Jul 14, 4:14 PM MDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DENVER CO
414 PM MDT MON JUL 14 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     HAIL             4 NW MASONVILLE         40.52N 105.26W
07/14/2014  M1.00 INCH       LARIMER            CO   PUBLIC

0413 PM     HAIL             3 NNW BERTHOUD          40.34N 105.10W
07/14/2014  M1.00 INCH       LARIMER            CO   TRAINED SPOTTER

&&

KBOWEN
Local storm report, Jul 14, 4:57 PM MDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DENVER CO
457 PM MDT MON JUL 14 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     HAIL             4 NW MASONVILLE         40.52N 105.26W
07/14/2014  M1.00 INCH       LARIMER            CO   PUBLIC

0413 PM     HAIL             3 NNW BERTHOUD          40.34N 105.10W
07/14/2014  M1.00 INCH       LARIMER            CO   TRAINED SPOTTER

0451 PM     TSTM WND GST     2 WSW FREDERICK         40.09N 104.98W
07/14/2014  M60.00 MPH       WELD               CO   PUBLIC

&&

KBOWEN

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 13, 6:09 PM MDTFlash Flood WarningBOULarimer96 min
Jul 14, 3:08 PM MDTAreal Flood AdvisoryBOULarimer2 hr
Jul 14, 3:22 PM MDTSevere Thunderstorm WarningBOULarimer38 min
Jul 14, 3:58 PM MDTSevere Thunderstorm WarningBOUBoulder, Larimer32 min
Jul 14, 4:24 PM MDTSevere Thunderstorm WarningBOUBoulder, Weld36 min
Jul 14, 4:25 PM MDTSevere Thunderstorm WarningBOUWeld50 min
Jul 14, 4:45 PM MDTSevere Thunderstorm WarningBOULincoln45 min
Jul 14, 5:10 PM MDTSevere Thunderstorm WarningBOUMorgan, Weld35 min
Jul 14, 5:33 PM MDTSevere Thunderstorm WarningBOULincoln42 min

Nearby

Tornado Warnings in Colorado, 2014Every tornado warning in 2014Tornadoes in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.